4
$\begingroup$

Let $X$ be a normal projective variety with klt singularities with numerically trivial canonical divisor $K_X$.

Does there always exist a Kähler-Einstein metric on $X$?

$\endgroup$
5
$\begingroup$

Yes, this is a result of Essydieux-Guedj-Zeriahi: "Singular Kähler-Einstein metrics" J. Amer. Math. Soc. 22 (2009), 607-639.

$\endgroup$

Your Answer

By clicking “Post Your Answer”, you agree to our terms of service, privacy policy and cookie policy

Not the answer you're looking for? Browse other questions tagged or ask your own question.